# SDR AALA201901019002

- Difficulty date: December 29, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY FLOOR PANEL 221AF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 AND IRM 9701 REV I.
